Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 46, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Dec 17, 2015, 3:48 PM EST. It took effect at Dec 18, 2015, 4:00 AM EST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2015, 3:48 PM EST (20:48 UTC)
- In effect from
- Dec 18, 2015, 4:00 AM EST
- Expired
- Dec 20, 2015, 10:00 PM EST
- In force
- 66 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
725 WHUS72 KMLB 172048 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 348 PM EST THU DEC 17 2015 AMZ550-552-555-570-572-575-182100- /O.NEW.KMLB.SC.Y.0046.151218T2100Z-151220T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 348 PM EST THU DEC 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 4 PM EST SUNDAY. * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS WILL BUILD SEAS TO 7 FEET OR MORE LATE FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
689 WHUS72 KMLB 180900 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EST FRI DEC 18 2015 AMZ570-572-190930- /O.EXT.KMLB.SC.Y.0046.151218T0900Z-151220T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 400 AM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS AROUND 20 KNOTS WILL BECOME NORTHWEST BY LATE MORNING AND EARLY AFTERNOON INCREASING TO AROUND 25 KNOTS. SEAS WILL GRADUALLY BUILD TO 7 FEET BY LATE IN THE AFTERNOON...THEN BUILD SEAS TO 7 TO 10 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-190930- /O.EXT.KMLB.SC.Y.0046.151218T1800Z-151220T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 400 AM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS WILL BUILD SEAS TO 6 FEET BY LATE IN THE AFTERNOON...THEN BUILD SEAS TO 6 TO 8 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-190930- /O.CON.KMLB.SC.Y.0046.151218T2100Z-151220T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 400 AM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KNOTS NEAR SHORE AND UP TO 25 KNOTS OFFSHORE WILL BUILD SEAS TO 6 TO 9 FEET THIS EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
413 WHUS72 KMLB 182027 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 327 PM EST FRI DEC 18 2015 AMZ550-552-191030- /O.EXT.KMLB.SC.Y.0046.000000T0000Z-151220T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 327 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS AROUND 20 KNOTS WILL BUILD SEAS TO 6 TO 8 FEET OVERNIGHT. WINDS WILL GRADUALLY VEER TO NORTHEAST ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-191030- /O.CON.KMLB.SC.Y.0046.000000T0000Z-151220T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 327 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...NORTHWEST TO NORTH WINDS 20 TO 25 KNOTS WILL BUILD SEAS TO 7 TO 10 FEET OVERNIGHT AND INTO SATURDAY. WINDS WILL GRADUALLY VEER TO THE NORTHEAST SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-191030- /O.CON.KMLB.SC.Y.0046.151218T2100Z-151220T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 327 PM EST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...WINDS WILL BECOME NORTHWEST TO NORTH 20 TO 25 KNOTS THIS EVENING AND BUILD SEAS TO 6 TO 9 FEET OVERNIGHT. WINDS WILL GRADUALLY VEER TO THE NORTHEAST SATURDAY AND SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
349 WHUS72 KMLB 190843 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 343 AM EST SAT DEC 19 2015 AMZ550-552-200000- /O.CON.KMLB.SC.Y.0046.000000T0000Z-151220T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 343 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS AROUND 20 KNOTS AND GUSTY WILL BUILD SEAS TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-570-572-575-200300- /O.CON.KMLB.SC.Y.0046.000000T0000Z-151220T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 343 AM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS 20 TO 25 KNOTS AND GUSTY WILL BUILD SEAS TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
861 WHUS72 KMLB 200338 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1038 PM EST SAT DEC 19 2015 AMZ555-570-572-575-202100- /O.CON.KMLB.SC.Y.0046.000000T0000Z-151220T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1038 PM EST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WINDS AND SEAS...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS AND SEAS TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
475 WHUS72 KMLB 200856 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 356 AM EST SUN DEC 20 2015 AMZ570-201000- /O.CAN.KMLB.SC.Y.0046.000000T0000Z-151220T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 356 AM EST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD STILL EXERCISE CAUTION TODAY AS EAST NORTHEAST WINDS WILL STILL AVERAGE AROUND 15 KNOTS AND BUILD SEAS TO 5 TO 6 FEET. $$ AMZ555-572-575-202100- /O.CON.KMLB.SC.Y.0046.000000T0000Z-151220T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 356 AM EST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...EAST NORTHEAST WINDS 15 TO 20 KNOTS AND SEAS TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
349 WHUS72 KMLB 202030 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 330 PM EST SUN DEC 20 2015 AMZ572-202130- /O.CAN.KMLB.SC.Y.0046.000000T0000Z-151220T2100Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 330 PM EST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE BEEN GRADUALLY DIMINISHING...BUT SMALL CRAFT SHOULD STILL EXERCISE CAUTION. $$ AMZ555-575-210300- /O.EXT.KMLB.SC.Y.0046.000000T0000Z-151221T0300Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 330 PM EST SUN DEC 20 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...EAST WINDS 15 TO 20 KNOTS AND SEAS TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 3:06 PM EST, 42 minutes earlier.
Area forecast discussion, Dec 17, 3:06 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
306 PM EST THU DEC 17 2015
.DISCUSSION...
...SEVERAL RECORD HIGHS TODAY...
...BRIEFLY MUCH COOLER TEMPERATURES FRI NIGHT-SUNDAY MORNING...
...HAZARDOUS BOATING CONDITIONS DEVELOPING BEHIND FRONT ON FRI...
CURRENT WX...A COLD FRONT STRETCHING FROM CENTRAL GEORGIA TO
APALACHICOLA WAS MOVING EAST OVER THE FLORIDA PANHANDLE. A MID
LEVEL/500 MB TROUGH OVER THE CENTRAL U.S. WILL CONTINUE TO PUSH EAST
TO THE MISSISSIPPI RIVER VALLEY.A 30 TO 40 KNOT LOW LEVEL JET FROM THE
NORTHEAST GULF/BIG BEND AREA TO SOUTHEAST GEORGIA WAS SUPPORTING A LINE
OF SHOWERS AND STORMS AHEAD OF THE MAIN FRONTAL BOUNDARY. VISIBLE
SATELLITE IMAGERY IS SHOWING THAT THE PRE FRONT LINE OF SHOWERS AND
STORMS EXTENDS WELL SOUTHWEST INTO THE EASTERN GULF OF MEXICO.
TONIGHT...THE MID LEVEL TROUGH OVER THE CENTRAL U.S. MOVES TO THE LOWER
MISSISSIPPI RIVER VALLEY. THE DEEPENING SOUTHWEST FLOW AHEAD OF THE
TROUGH PULLS GULF MOISTURE NORTH RAISING PRECIPITABLE WATER VALUES TO
OVER 2 INCHES BY SUNRISE FRIDAY MORNING. DESPITE THE INCREASE IN
MOISTURE...MID AND UPPER LEVEL SUPPORT IN THE WAY OF VORTICITY...JET
DIVERGENCE AND WARM MID LEVEL TEMPERATURES LIMIT STORM POTENTIAL TO
AREAS IN NORTH LAKE AND NORTH VOLUSIA COUNTY LATE OVERNIGHT. MOIST
SOUTHERLY FLOW AHEAD OF THE FRONT WILL MAKE FOR ANOTHER WARM NIGHT WITH
LOWS IN THE UPPER 60S AND LOW 70S. FOG AFTER MIDNIGHT FOR THE SOUTHERN
COUNTIES WHERE WINDS ARE THE LIGHTEST AND MOISTURE THE HIGHEST.
FRI...FRONT JUST ENTERING NORTH LAKE AND NORTHERN VOLUSIA COUNTIES
AROUND SUNRISE MOVES QUICKLY OVER CENTRAL FLORIDA AND IS EXPECTED TO BE
CLEAR OF MARTIN COUNTY BY SUNRISE. ALTHOUGH THERE WILL MAINLY SHOWERS
DUE TO WARM TEMPERATURES ALOFT...MINIMAL MID LEVEL VORTICITY AND WEAK
UPPER LEVEL JET SUPPORT...THERE MAYBE A FEW FLASHES OF LIGHTNING THAT
WILL PRODUCE A RUMBLE OR TWO THUNDER JUST AHEAD OF THE FRONT. SOUTHWEST
WINDS AHEAD OF THE FRONT QUICKLY SHIFT THROUGH THE WEST TO THE
NORTHWEST AND NORTH BY SATURDAY EVENING. HIGHS EXPECTED TO RANGE FROM
THE LOW 80S FOR THE SOUTHERN COUNTIES THAT HAD MORE TIME AHEAD OF THE
FRONT TO AROUND 70 ACROSS NORTH LAKE AND NORTHERN VOLUSIA COUNTY WHERE
THE FRONT HAD PUSHED THROUGH MUCH EARLIER AND THE NORTHWEST TO NORTH
WINDS WERE ABLE TO ADVECT COOLER AND DRIER INTO THE AREA.
FRI NIGHT...A SLIGHT CHANCE FOR SHOWERS MAY LINGER ALONG THE
TREASURE COAST IN THE EVENING...THEN MUCH COOLER AIR BEHIND THE
FRONT WILL ADVECT DOWN THE PENINSULA. FORECAST TEMPS ARE THE COOLEST
OF THE MONTH AND QUITE SIMILAR TO THE FRONT WE HAD JUST BEFORE
THANKSGIVING. STILL FOR THIS TIME OF THE YEAR...READINGS LOOK JUST 2
TO 4 DEGREES BELOW NORMAL...AND EVEN SLIGHTLY ABOVE NORMAL ALONG THE
TREASURE COAST WHERE THE LOW LEVEL WINDS WILL VEER QUICKLY TO THE
NORTHEAST.
SAT-SAT NIGHT...FAIRLY STRONG SURFACE HIGH PRESSURE CENTERED OVER
THE GULF COAST STATES WILL ADVANCE E/NE REACHING THE MID ATLC COAST
SUN MORNING. AFTER A CHILLY START FOR MOST AREAS...HIGHS WILL GET BACK
CLOSE TO NORMAL...MID-UPPER 60S FAR NORTH TO MID 70S FAR SOUTH.
A QUICK RETURN OF MARINE MODIFIED AIR WILL NOT ALLOW TEMPS TO FALL
AS MUCH SAT NIGHT...MID-UPPER 40S FAR NORTH...LOWER 50S ALG I 4
CORRIDOR...MID-UPPER 50S SPACE/TREASURE COAST...EXCEPT LOWER/MID 60S ALONG
THE BEACHES.
SUN-CHRISTMAS EVE...MODERATING TEMPERATURES/MOISTURE VALUES THROUGH
THE PERIOD. SURFACE HIGH PRESSURE WILL MOVE OFF THE SOUTHEAST
U.S. COAST AND INTO THE ATLANTIC EARLY NEXT WEEK WITH CENTER
BECOMING ANCHORED NEAR BERMUDA. THE RIDGE AXIS WILL GRADUALLY
SETTLE INTO THE STATE AND CAUSE BREEZY ONSHORE FLOW TO VEER TO THE
SOUTH TOWARDS MID WEEK. THE 12Z GFS HAS BECOME MORE BULLISH WITH
MOISTENING...SHOWING AREAWIDE POPS STARTING MON AND CONTINUING
THROUGH THE PERIOD. WILL GO CLOSE TO CONSENSUS POPS WHICH ARE
SIMILAR TO THE PREVIOUS FORECAST (20-30 PERCENT). TEMPERATURES
ARE FORECAST TO RETURN TO NORMAL OR SLIGHTLY ABOVE ON SUNDAY...
FOLLOWED BY MUCH ABOVE NORMAL TEMPS EARLY-MID NEXT WEEK WITH
POTENTIAL FOR MORE RECORD WARMTH.
&&
.AVIATION...VFR CONDITIONS THIS AFTERNOON AND EVENING. MVFR AND IFR
AFTER 09Z AS THE FRONT MOVES INTO THE NORTHERN TAF SITES.
&&
.MARINE...
TONIGHT-FRI...SOUTH WINDS INCREASE TO 15-20 KNOTS THROUGH LATE
OVERNIGHT. WINDS THEN SHIFT TO THE SOUTHWEST AND INCREASE TO 20
KNOTS OR MORE OFFSHORE AS THE FRONT APPROACHES. WEST WINDS BEHIND
THE FRONT SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 25 KNOTS
NORTH TO SOUTH DURING THE AFTERNOON. STARTING A SMALL CRAFT
ADVISORY LATE IN AFTERNOON EVERYWHERE...BUT LATER SHIFTS MAY NEED
TO ADJUST TO AN EARLIER START TIME IN THE NORTH.
FRI-NIGHT...HAZARDOUS BOATING CONDITIONS WILL OCCUR OVER THE
WATERS WITH NORTH WINDS 20 KNOTS AND GUSTY.
SAT-TUE...WINDS SAT WILL STEADILY VEER TO THE NORTHEAST AND
CONTINUE NEAR 20 KNOTS WITH HAZARDOUS BOATING CONDITIONS...ESPECIALLY
IN THE GULF STREAM WHERE SEAS NEAR 10 FEET ARE FORECAST. THE WIND
DIRECTION WILL GRADUALLY VEER TO THE EAST ON SUNDAY BUT PRESSURE
GRADIENT WILL STILL SUPPORT NEAR 20 KNOTS. JUST A SLIGHT
DIMINISHING OF WINDS/SEAS IS INDICATED MON-TUE.
&&
.CLIMATE...
EXCEPT AT ORLANDO WHERE THERE WAS CONSIDERABLE MORNING LOW CLOUDINESS...
PREVIOUS RECORD HIGHS TODAY WERE FALLING BY THE WAYSIDE THIS AFTERNOON:
SITE DATE RECORD HI HI MIN HIGH AS OF 3 PM
DAB 17-DEC 82 (2012) 68 (1931) 83
MCO 17-DEC 87 (1922) 70 (1977) 85
MLB 17-DEC 83 (1971) 70 (2001) 86
VRB 17-DEC 85 (1961) 69 (1964) 87
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 69 71 46 67 / 50 70 10 0
MCO 69 74 47 69 / 30 70 10 0
MLB 71 77 52 71 / 30 70 10 0
VRB 69 80 55 73 / 30 70 10 0
LEE 67 69 43 67 / 50 70 10 0
SFB 68 74 47 68 / 30 70 10 0
ORL 69 72 48 69 / 30 70 10 0
FPR 70 81 56 73 / 20 70 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM FRIDAY TO 4 PM EST SUNDAY FOR
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 20-60 NM.
&&
SHORT TERM...WIMMER
LONG TERM....LASCODYHazardous weather outlook, Dec 17, 4:10 AM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 410 AM EST THU DEC 17 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-172300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 410 AM EST THU DEC 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A COLD FRONT MOVING TOWARD THE NORTHERN FLORIDA PENINSULA LATE TONIGHT WILL PRODUCE SCATTERED SHOWERS AND ISOLATED LIGHTNING STORMS AFTER 4 AM MAINLY NORTH OF THE INTERSTATE 4 CORRIDOR. BRIEF HEAVY RAIN...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS WITH ANY STORMS. .WIND AND SEA IMPACT... SOUTH WINDS WILL INCREASE TO 15 TO 20 KNOTS OFFSHORE NORTH OF SEBASTIAN INLET THIS AFTERNOON AND TONIGHT. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION IF VENTURING OFFSHORE LATE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT WILL MOVE THROUGH EAST CENTRAL FLORIDA ON FRIDAY WITH NUMEROUS SHOWERS AND A CHANCE OF THUNDERSTORMS BEFORE DRIER AIR MOVES IN BEHIND THE FRONT LATE IN THE DAY. GUSTY NORTHERLY WINDS WILL BRING HAZARDOUS MARINE CONDITIONS TO THE ATLANTIC FRIDAY AFTERNOON INTO SATURDAY AND MUCH COOLER WEATHER TO START THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. VOLKMER
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.